# SDR GAIA9710

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2829 - CLT-TOL - AFTER DEPARTURE FROM CLT CARGO SMOKE DETECTOR WARNING LIGHT ILLUMINATED, FLIGHT CREW NOTIFIED ATC.  AIRCRAFT DIVERTED AND MADE AN UNEVENTFUL LANDING.  (M)
